# SDR 2001UALA01924

- Difficulty date: August 28, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 15,733 hours, 2,487 cycles
- Engine: Pwa PW4090
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: B435407
- Part serial: 0565
- Condition: Leaking
- Location: Spoiler
- Part time: 15,733 hours, 2,487 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED TO FIELD DUE TO HYDRAULIC LEAK.  FOUND NR 6 SPOILER, LEFT WING SECOND SPOILER FROM FUSELAGE LEAKING.  THIS IS PART OF THE RIGHT HYDRAULIC SYSTEM JUST INBOARD OF LEFT PYLON.  PANEL 552FB REMOVED AND HARDWARE IS BAGGED. MAINT REPLACED LEAKING NR 6 INBOARD SPOILER PCU.  SHOP INSPECTION FOUND FLUID LOSS WAS FROM LOOSE SARD PLUG AN814-8TL ON PCU, REF CMM 27-60-08 ITEM 377.  INSPECTION AND CORRECTION OF LOOSE SARD PLUGS IS BEING ACCOMPLISHED PER BOEING SERVICE LETTER 777-SL-27-021 AND MOOG SERVICE BULLETIN B43540-27-04.
